Translator Disclaimer
August 2010 Odd dimensional Riemannian submanifolds admitting the almost contact metric structure in a Euclidean sphere
Okumura Kazuhiro
Tsukuba J. Math. 34(1): 117-128 (August 2010). DOI: 10.21099/tkbjm/1283967411

Abstract

We investigate some odd dimensional Rimannian submanifolds admitting the almost contact metric structure $(\phi, \xi, \eta, \langle , \rangle)$ of a certain Euclidean sphere from the viewpoint of the weakly $\phi$-invariance of the second fundamental form. The family of such submanifolds contains some homogeneous submanifolds of the ambient sphere. In the latter half of this paper, we caluculate the mean curvature and the length of the derivative of the mean curvature vector of these homogeneous submanifolds.

Citation

Download Citation

Okumura Kazuhiro. "Odd dimensional Riemannian submanifolds admitting the almost contact metric structure in a Euclidean sphere." Tsukuba J. Math. 34 (1) 117 - 128, August 2010. https://doi.org/10.21099/tkbjm/1283967411

Information

Published: August 2010
First available in Project Euclid: 8 September 2010

zbMATH: 1198.53016
MathSciNet: MR2723727
Digital Object Identifier: 10.21099/tkbjm/1283967411

Subjects:
Primary: 53B25
Secondary: 53C40

Rights: Copyright © 2010 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.34 • No. 1 • August 2010
Back to Top